# SDR 97FDEA00616

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65159782
- Condition: Corroded
- Location: Bs 873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0848 023 WHILE WORKING NR 0748 DISCOVERED CORROSION ON FWD SIDE OF WHEEL WELL BULKHEAD, TENSION LOAD STRAP AT BS 873, WL 177, RBL 65 - LBL 65.  REMOVED, FABRICATED AND REPLACED TENSION STRAP AT BS 870, WL 177 FROM RBL 65 TO LBL 65 ON FWD SIDE OF WHEEL WELL BULKHEAD IAW FED-EX DRAWING 65-15978.
